# SDR TWRA9939

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 24/25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING ON SEAT 24 AND 35 ARE INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED WIRE PERFORMED OPS CHECK OK MM 33-51-00.  (M)
